MathSciNet Relay Station
MathSciNet bibliographic data
MR109132 (22 #20) 10.00
Carlitz, L. Arithmetic properties of generalized Bernoulli numbers. J. Reine Angew. Math. 202 1959 174–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement